Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Giaquinta - D. Mucci

Graphs of $ W^{1,1}$-maps with values into $ S^1$: relaxed energies, minimal connections and lifting

created by mucci on 02 Mar 2006
modified on 18 Feb 2008

[BibTeX]

Published Paper

Inserted: 2 mar 2006
Last Updated: 18 feb 2008

Journal: Proc. Roy. Soc. Edinburgh Sect. A
Volume: 137
Number: 5
Pages: 937-962
Year: 2006


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1